Please use this identifier to cite or link to this item:
Title: Group actions and coverings of Brauer graph algebras
Authors: Green, E. L.
Schroll, Sibylle
Snashall, Nicole
First Published: 30-Aug-2013
Publisher: Cambridge University Press (CUP) for Glasgow Mathematical Journal Trust
Citation: Glasgow Mathematical Journal, 2014, 56 (2), pp. 439-464 (26)
Abstract: We develop a theory of group actions and coverings on Brauer graphs that parallels the theory of group actions and coverings of algebras. In particular, we show that any Brauer graph can be covered by a tower of coverings of Brauer graphs such that the topmost covering has multiplicity function identically one, no loops, and no multiple edges. Furthermore, we classify the coverings of Brauer graph algebras that are again Brauer graph algebras.
DOI Link: 10.1017/S0017089513000372
ISSN: 0017-0895
eISSN: 1469-509X
Version: Post-print
Status: Peer-reviewed
Type: Journal Article
Rights: Archived with reference to SHERPA/RoMEO and publisher website. Version of record:
Description: 2010 Mathematics Subject Classification. Primary 05E18, 16G20; Secondary 14E20, 16W50, 58E40
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
1112.2199v2.pdfPost-review (final submitted)316.33 kBAdobe PDFView/Open

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.